Jump to content

Search the Community

Showing results for tags 'escitalopram withdrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I need help and didn't know where to turn Today is 16 days off of Ecsotalipram. I was on 10mg of Ecsotalipram for 11 years I started when I was 15 and I am now 26. I started tapering off in December of 2018 and all went well except for the brain shocks. I tapered all the way down to 2.5mg and then stopped 16 days ago. This has been the hardest thing I have ever gone through mentally. The brain zaps have actually gone away now I am left with the nausea and dizziness if I move my head around, depression the literally makes me feel physically ill and weak, I'm experiencing feelings and emotions I remember having as a child and not good ones, the feeling of being trapped in a dream and not present in my body. I thought my anxiety and panic attacks would be through the roof but I'm feeling everything else. Has anyone experienced this and how long will this last? I just need help. I feel like I've lost who I am.
  2. Hello everyone I'll try to make this short but also descriptive. I am keen to connect with people and discuss the effects of escitalopram and withdrawing from it. I am a 31 year old female. I started taking escitalopram about 5 years ago due to what would be medically called low level anxiety i guess. I was on 10mg for 5 years. I started tapering off them 6 months ago. I have done this very slowly but I am having a range of issues and thoughts and reflections and struggling with some of the things that are happening. I will first just give a short explanation of why i went on them: I had trouble with a lot of ruminating thoughts and basically trouble making decisions about my life. I would like to add that it took a few years of various people coaxing me into starting on anti depressants and I was quite reluctant (two different doctors and some friends and family). When i started, I found that it really helped with the ruminating thoughts and just helped me to do things without so much worry and I am grateful for the good things that came of it. Its possible that I wouldnt have decided on a career and get through a uni course without them. On the less positive side, I really did not realise what I was getting myself into and the significant effect that the drugs had on my brain. I still dont think I realise what they have done. 6 months ago I decided that I was now in a happier and more stable place in my life and that it was time to get off the drugs. I had started to notice some psychological things going on that seemed to be a result of taking the drugs for so long. For example I felt more kind of vague and slow when thinking and talking to people. I noticed that I had this kind of not caring attitude. It is hard for me to concentrate properly and just feel like a normal person. So first i cut down to 10mg every second day and this hardly had any effect at all. After a month of this i started 10mg every 3rd day.. this is when i started to get serious withdrawals. All of the type of withdrawals that i have read about on here such as headaches, dissasociation with my body, feeling terrible about life and super anxious, wanting to smoke a lot and drink a lot of coffee, crying etc etc. My GP suggested that taking it every 3 days would be making me go up and down a lot and perhaps i should try 5mg every second day. This helped and the withdrawals werent as bad. So i took 5mg every second day for another month. I noticed some withdrawals but they werent as bad. Then i went down to 5mg every third day and now I am taking 5mg every 4th day. I have noticed on this forum that there are many many people experiencing very similar things to me. The things I am interested in hearing/talking about are the following: - has anyone experienced a kind of "dirty" feeling as though they have taken a dirty pill? like the day or two after taking one of these pills? - sometimes i wonder if taking them every couple of days worsens the situation in a way because you basically get a kind of high and then have a come down effect and then get a high again and repeat the whole process. - what are peoples thoughts on the kind of "dumbing down" effect of the drugs on our brains? - i kind of feel like i have forgotten what it is like to feel like a normal person. I've noticed since cutting down, that i feel real emotions more, i feel much less stable but wonder if this is more real and realistic as well as kind of human. My boyfriend is finding it hard that i'm ruminating on things again and worrying about stuff but i'm really hoping to get on top of this via other methods such as meditation, mindfulness, exercise etc. I'm also hoping that my libido and sex drive improves but havent noticed that much of a difference so far. Well thank you for reading this. Id be interestsed to hear any thoughts and just chat to people about all of this.
×
×
  • Create New...